# SDR USAA2011032491208

- Difficulty date: March 13, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 57,350 hours, 38,308 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - L-1 DOOR INSPECTION - CRACK ON CLIP AT BS 360, S14L.  REPLACED CLIP AT BS 360, S14L IAW B737 SRM 53-10-15.
